Mathematische Zeitschrift

, Volume 288, Issue 3–4, pp 679–688 | Cite as

On reducible monodromy representations of some generalized Lamé equation

  • Zhijie Chen
  • Ting-Jung Kuo
  • Chang-Shou Lin
  • Kouichi Takemura


In this note, we compute the explicit formula of the monodromy data for a generalized Lamé equation when its monodromy is reducible but not completely reducible. We also solve the corresponding Riemann–Hilbert problem.



The authors wish to thank the anonymous referee very much for his/her careful reading and comments.


  1. 1.
    Babich, M.V., Bordag, L.A.: The Elliptic form of the Sixth Painlevé equation. Preprint NT Z25/1997, Leipzig (1997)Google Scholar
  2. 2.
    Chen, Z., Kuo, T.J., Lin, C.S.: Hamiltonian system for the elliptic form of Painlevé VI equation. J. Math. Pures Appl. 106, 546–581 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Chen, Z., Kuo, T.J., Lin, C.S.: Simple zero property of some holomorphic functions on the moduli space of tori. Preprint 2016. arXiv: 1703.05521v1 [math. CV]
  4. 4.
    Chen, Z., Kuo, T.J., Lin, C.S.: Painlevé VI Equation. Modular Forms and Application to Integral Lamé equation, Preprint (2016)Google Scholar
  5. 5.
    Hitchin, N.J.: Twistor spaces, Einstein metrics and isomonodromic deformations. J. Differ. Geom. 42(1), 30–112 (1995)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Iwasaki, K., Kimura, H., Shimomura, S., Yoshida, M.: From Gauss to Painlevé: A Modern Theory of Special Functions, vol. E16. Springer, Berlin (1991)CrossRefzbMATHGoogle Scholar
  7. 7.
    Lisovyy, O., Tykhyy, Y.: Algebraic solutions of the sixth Painlevé equation. J. Geom. Phys. 85, 124–163 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Manin, Y.: Sixth Painlevé quation, universal elliptic curve, and mirror of \(\mathbb{P} ^{2}\). Am. Math. Soc. Transl. 186, 131–151 (1998)zbMATHGoogle Scholar
  9. 9.
    Okamoto, K.: Studies on the Painlevé equations. I. Sixth Painlevé equation \(P_{VI}\). Ann. Math. Pura Appl. 146, 337–381 (1986)CrossRefGoogle Scholar
  10. 10.
    Takemura, K.: The Hermite–Krichever Ansatz for Fuchsian equations with applications to the sixth Painlevé equation and to finite gap potentials. Math. Z. 263, 149–194 (2009)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2017

Authors and Affiliations

  • Zhijie Chen
    • 1
  • Ting-Jung Kuo
    • 2
  • Chang-Shou Lin
    • 3
  • Kouichi Takemura
    • 4
    • 5
  1. 1.Department of Mathematical SciencesYau Mathematical Sciences CenterBeijingChina
  2. 2.Department of MathematicsNational Taiwan Normal UniversityTaipeiTaiwan
  3. 3.Taida Institute for Mathematical Sciences (TIMS), Center for Advanced Study in Theoretical Sciences (CASTS)National Taiwan UniversityTaipeiTaiwan
  4. 4.School of MathematicsUniversity of LeedsLeedsUK
  5. 5.Department of Mathematics, Faculty of Science and EngineeringChuo UniversityTokyoJapan

Personalised recommendations